Coincidence points of self mappings and left total relations

Volume 12, Issue 9, pp 582--588 http://dx.doi.org/10.22436/jnsa.012.09.03 Publication Date: May 03, 2019       Article History

Authors

Laila A. Alnaser - Department of Mathematics, College of Science, Taibah University, Al Madina Al Munawara, 41411, Kingdom of Saudi Arabia. Durdana Lateef - Department of Mathematics, College of Science, Taibah University, Al Madina Al Munawara, 41411, Kingdom of Saudi Arabia. Hoda A. Fouad - Department of Mathematics, College of Science, Taibah University, Al Madina Al Munawara, 41411, Kingdom of Saudi Arabia. - Department of Mathematics and Computer Science, Faculty of Science, Alexandria University, Alexandria, Egypt. Jamshaid Ahmad - Department of Mathematics, University of Jeddah, P. O. Box 80327, Jeddah 21589, Saudi Arabia.


Abstract

The aim of this article is to prove some coincidence and fixed point theorems of hybrid contractions involving left total relations and single-valued mappings in the setting of \(\mathcal{F}\)-metric spaces which was first introduced by Jleli and Samet [M. Jleli, B. Samet, J. Fixed Point Theory Appl., \(\textbf{20}\) (2018), 20 pages]. Finally, an example is also presented to verify the effectiveness and applicability of our main results.


Keywords


MSC


References